# SDR CALA2017063002038

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 56,576 hours, 19,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY LIGHTS ON OVERHEAD BIN BULLNOSE INOPERATIVE AT ROWS 25 AND 28.  R & R THE BATTERY POWER SUPPLY M1671. OPS CHECKED GOOD IAW AMM 33-51-06-960-806
